MathSciNet Relay Station
MathSciNet bibliographic data
MR2051607 93B12 (93C23)
Niu, Y.; Lam, J.; Wang, X.; Ho, D. W. C. Observer-based sliding mode control for nonlinear state-delayed systems. Internat. J. Systems Sci. 35 (2004), no. 2, 139–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement